Strange Happenings On Bcp Pregnant Any Thoughts

10 Replies
ks - May 14

Hi all, hoping maybe somebody has some thoughts on my situation. I have been on bcp for over a year, last month I missed a couple of pills, took them the next day when I remembered. When it was time for my period, only had a little pink spotting on and off for 2 days. Took a hpt at the end of that week and it was neg, so started the next pack as usual. This week, which is now almost 2 weeks after the pink spotting, my nipples got really sore and sensitive, they are always hard and seem bigger. Also have been having some crampy pulling feelings in lower abdomen for about 3 weeks and been really edgy the last few days. Always tired but that could be from working too much. Took another hpt today and neg too. Both times did not use first morning urine though. The nipple thing is weird, never had that since being on bcp's. Should I just wait and see what happens this month with my period? Is there a chance this sounds like I could be pregnant? Would appreciate any thoughts you wise ladies have! Thanks!

 

ks - May 14

Forgot to say that also am somewhat constipated and LOTS of gas - yuck. And more cm than usual, for the last year was sorta dry on the pill, but now wet most of the time, sorry I know TMI

 

bump - May 14

bump

 

ks - May 14

Anybody have any thoughts????

 

b - May 16

??

 

ks - May 17

Grandpa Viv, do you have any thoughts? Seems nobody else does, was wondering if you have any ideas

 

Jen - May 17

Hmm, I've heard lots od testimonials of women who got pregnant while on the pill and they swore they took it faithfully. However, missing pills and taking them at different times can cause break through bleeding. If you are really concerned I would get a blood test done. Urine tests can give false negatives if your levels aren't high enough : )

 

ks - May 17

Thanks 4 answering, Jen - I'm going to try to wait til next period - bout a week - and see what happens if it's still weird maybe get a blood test. I been good with my pills this month so maybe all will be normal this time. This sore nipple thing is driving me nuts tho, never had anything like it, even when I did miss pills before. Guess I just have 2 wait and see - thanks for answering - will let you know.

 

Jen - May 17

Your welcome. I'm on ortho tri-cyclen. Last month I took antibiotics and later started getting pregnancy symptoms. Remember that antibiotics will make the pill less affective. It turns out that I wasn't, but I sure had plenty of symptoms. There have been times when I will forget a pill and later that month have a bit of spotting. Also, if the pill you are on is causing you to bleed a lot, then you may want to consider changing pills. Good luck with your wait and I hope you get what you are hoping for : )

 

ks - May 17

Actually this is the first time I have had any problem w/this bcp. I have had that spotting int he past too if I have missed a pill of two but alwys still got a "normal" period at the end of the cycle when I should - this is the first time it was only spotting when it should have been a regular period. Not sure what to think, maybe I just messed them up one too many times and this is my payback. I really wouldn't mind a baby, I am 33 and have a 13 yr old and keep thinking that time is running out if I want to have any more, but the timing is not good now. Whatever is meant to be will happen and I will be happy either way - thanks again for listening, Jen - will keep you posted.

 

ks - May 24

Just to let you know that I got a real, normal period this time so I guess everything is back to normal and no baby, not sure whether I'm happy or sad but at least I'm not wondering anymore. Thanks for listening and the advice, I will definately come back here if I have more questions.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?